MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a water vapor therapy procedure, the generator did not allow the physician to perform the second prime, other kits were opened but the problem persisted.The procedure had to be canceled.There were no patient complications.This event is being reported for an aborted/canceled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Additional Manufacturer Narrative
The device was not available for analysis, therefore, no physical of the product could be performed.The reported device performed allegation cannot be determined.Based on the information available, the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of the device at our quality assurance laboratory, this device was thoroughly analyzed.The device was functional test, and no other faulty conditions were identified.The service department was unable to confirm device damaged/defective.No defects were found.The generator received all required updates.The generator passed all functional and electrical safety testing.The evidence from the product record review did not identify a potential product quality issue or new patient harm.It can be concluded that the product operates as intended with no issues.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20857946
Report Number2124215-2024-74818
Device Sequence Number18299510
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000005806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/16/2024
02/14/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/02/2025
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale